# SDR SWI2023F00178

- Difficulty date: June 16, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 44,716 hours, 38,064 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PRESSURE FLOOR ANGLES FROM  FS409+128 - FS559.0 HAVE MULTIPLE SPOTS WITH CORROSION     (C-CHECK RO 7/30/2023)    REPAIRED RIGHT PRESSURE FLOOR ANGLES FROM  FS409+128 - FS559.0 REF. CRJ200 SRM 51-21-06, GENERIC REO 601R-53-41-666 REV-C, DATED 2012-11-06, AND REO 601R-53-41-3179 REV--, DATED 2023-06-25. LEAK CHECKS GOOD WITH NO LEAKS NOTED. SEE CONTINUE CARD FOR WORK ACCOMPLISHED. COMPLIED WITH 53-900-1003-SKY
